# SDR AALA20111206SFO01

- Difficulty date: December 5, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 31,392 hours, 13,257 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shimmy Dampener
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SFO - CREW REPORTED SYSTEM A HYDRAULIC FAILURE.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT SHIMMY DAMPER.  SYSTEM GROUND CHECK NORMAL OPERATION.
